Repositorio de producción científica de la Universidad de Sevilla

Invariant complex structures on 6-nilmanifolds classification, Frölicher spectral sequence and special Hermitian metrics

Opened Access Invariant complex structures on 6-nilmanifolds classification, Frölicher spectral sequence and special Hermitian metrics

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Ceballos González, Manuel
Otal Germán, Antonio
Ugarte Vilumbrales, Luis
Villacampa Gutiérrez, Raquel
Departamento: Universidad de Sevilla. Departamento de Geometría y Topología
Fecha: 2016-01
Publicado en: The Journal of Geometric Analysis, 26 (1), 252-286.
Tipo de documento: Artículo
Resumen: We classify invariant complex structures on 6-dimensional nilmanifolds up to equivalence. As an application, the behaviour of the associated Frölicher sequence is studied as well as its relation to the existence of strongly Gauduchon metrics. We also show that the strongly Gauduchon property and the balanced property are not closed under holomorphic deformation.
Cita: Ceballos González, M., Otal Germán, A., Ugarte Vilumbrales, L. y Villacampa Gutiérrez, R. (2016). Invariant complex structures on 6-nilmanifolds classification, Frölicher spectral sequence and special Hermitian metrics. The Journal of Geometric Analysis, 26 (1), 252-286.
Tamaño: 369.2Kb
Formato: PDF

URI: http://hdl.handle.net/11441/44785

DOI: 10.1007/s12220-014-9548-4

Ver versión del editor

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones